# SDR ASAA2021030834259

- Difficulty date: March 8, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 30,369 hours, 9,715 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL TO RWY 16R CAT III AUTOLAND, AIRCRAFT WAS WELL LEFT OF CENTERLINE ON SHORT FINAL. AIRCRAFT STARTED CORRECTING BACK TO CENTERLINE UNDER 50 FEET ABOVE RUNWAY AND ACTUALLY TOUCHED DOWN ON CENTERLINE BUT WAS HEADED BETWEEN 5 TO 10 DEG TO THE RIGHT REQUIRING POSITIVE (ALMOST AGGRESSIVE) LEFT RUDDER TO RETURN TO CENTERLINE. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST PER B737-900 AMM TASK 22-11-00-700-801. ALL TESTS PASS.
